…?

Welcome to mlm, I’m really frustrated and devastated by this hope … I am a child of 1 age 7.5 years old …

1 Answer:

No answer yet.

: by

Related Question

Is It Wrong To Take Medicine, Doctor? Or Side Effects?

Is It Wrong To Take Medicine, Doctor? Or Side Effects?

(1 year ago)

Excuse me doctor. So this is my mother who has a slight fever, and my mother is taking medicine that is at home 600 mg PARAMOL, the experience is September 2021, and after taking t... Read more

Dry Eyes?

Dry Eyes?

(10 months ago)

Night doctor … I want to know why my eyes feel dry, tired and a little blurry at the top of the cornea due to the use of soflens ??? And what medicine can heal my eyes to ret... Read more

Acyclovir Side Effects In The Eye?

Acyclovir Side Effects In The Eye?

(12 months ago)

Day, last night my child was being treated with acyclovir, which was mistaken for erlamycetin by his grandmother, my son kept his eyes out. I just realized when I was cleaning up m... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *